# SDR DALA13006809232

- Difficulty date: February 6, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 29,717 hours, 20,957 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Worn
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE D-RINGS ATTACHED AT AFT VENTRAL WALKWAY WORN-FRAYED.  R & R SLIDE D-RINGS ATTACH STRAPS AT AFT VENTRAL STAIRWAY IAW AMM.  OPS CHECKS GOOD.
